# SDR IPXA2021080272315

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N623UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65783
- Aircraft time: 3,192 hours, 482 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Status Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAFTER LANDING STATUS MSG (GEAR MONITOR)T/S PER FIM 32-60-00-810-801 NO TROUBLE FOUND AT THIS TIME. INTERMITTENT FAULT
